# SDR AALA202312205735

- Difficulty date: December 18, 2023
- Submitted: December 20, 2023
- Operation: Air carrier
- Aircraft: N572UW
- Make and model: Airbus A320*
- Aircraft serial: 5899
- Aircraft time: 32,185 hours, 12,903 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO ABQ DUE TO THE FLIGHT CREW REPORTING AT 33,000 FT A DISTINCT SMELL OF WOOD BURNING FROM ROW 21-27. THE AIRCRAFT LANDED SAFELY AT ABQ WITHOUT FURTHER INCIDENT. SUPPLEMENTAL REPORT FOR AALA202312195735:  MAINTENANCE ACCOMPLISHED SMOKE ODOR FUME TROUBLESHOOTING TASK CARD  26L00021001. NO FAULTS FOUND WHILE PERFORMING GVI OF REQUIRED COMPONENTS AND DURING ISOLATED ENGINE RUN. IN ADDITION, NO DEFECTS NOTED FOR ELECTRICAL EQUIPMENT BETWEEN AND INCLUDING ROWS 21-27. NO ODOR FOUND IN AFT CARGO BEFORE AND AFTER INSPECTIONS AND TESTS. MAINENANCE DID NOT IDENTIFY A SPECIFIC PART THAT WOULD HAVE CAUSED THIS DIFFICULTY. ** (CLOSED)
